# SDR FDEA201012014637

- Difficulty date: December 1, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 652241936
- Condition: Corroded
- Location: Bs 870-920 S18ar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT WHEEL WELL OTBD SIDE STA 880, STR 18A.  REMOVED DAMAGED STR 18A SHELF, FABRICATED NEW STR 18A SHELF AND INSTALLED IAW SRM 51-30-2, SRM 53-10-2, SRM 51-20-1 AND SRM 51-30-5.
